Journal of Mathematical Finance

Journal of Mathematical Finance

ISSN Print: 2162-2434
ISSN Online: 2162-2442
www.scirp.org/journal/jmf
E-mail: jmf@scirp.org
"On Some Class of Distance Functions for Measuring Portfolio Efficiency"
written by Carlos Barros, Walter Briec, Hermann Ratsimbanierana,
published by Journal of Mathematical Finance, Vol.1 No.2, 2011
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
No relevant information.
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top